# SDR FDEA202203230654

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC247027
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - INBOARD FLAP ASSEMBLY INBOARD LOWER SEGMENT EXISTING REPAIR   INTERNAL DAMAGED.  DAMAGE EXISTING REPAIR AT LEFT HAND WING INBOARD FLAP ASSEMBLY INBOARD LOWER   SEGMENT BETWEEN XIFH 133.9 AND XIFH 195.3 REMOVED AS PER SRM 51-31-01-0G. REPAIR   CARRIED OUT BETWEEN XIFH 133.9 AND XIFH 201.300 IN ACCORDANCE WITH SRM 57-00-01-2R   REPAIR 2 FIGURE 201 AND EA 1-5750-T0324501 C PART 3 TITLE: WINGS - FLIGHT SURFACES - LH   WING - INBD FLAP ASSY - TRAILING EDGE ASSY UPPER SKIN - SRM REPAIR - RSC TRACKING.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
